# SDR SWAA2023080778611

- Difficulty date: July 14, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 71,392 hours, 42,326 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT L.B.L. 10; W.L. 164.<[01] REMOVED BS663 UPPER ATTACH ANGLE IAW SRM 51-40-02;[02] UPDATE STEPS 2 AND 3.;[03] COMPLETED STEPS 1 AND 3.... OK TO INTALL LH BS 663 UPPER ATTACH ANGLE;[04] VERIFIED STEPS 1;2;3; IN PARTIAL OK TO INSTALL GIVEN.;[05] VERIFIED STEPS 1;3 COMPLETE.;[06] UPDATE STEP 4.;[07] VERIFY JOB COMPLETED;[08] VERIFIED COMPLETE AND MEASUREMENT TABLE
